# SDR XMXR2022083002

- Difficulty date: March 11, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N326AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500528
- Aircraft time: 2,427 hours, 1,551 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Flow Valve
- Part number: 13002509
- Part serial: 758
- Condition: Failed
- Part time: 695 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ECS2 FAIL CAS
